MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT
Model Number KTCCNP30
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, when positioning the insert, it would not seat into the tibial base and this generated a tibial base deformity.

Brand Name
ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9873359
Report Number3010536692-2020-00278
Device Sequence Number3041615
Product Code HRY
UDI-Device IdentifierM684KTCCNP301
UDI-PublicM684KTCCNP301
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP30
Device Catalogue NumberKTCCNP30
Device Lot Number1806664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/02/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date07/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;